# SDR DALA2023092607920

- Difficulty date: September 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N139DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50058
- Aircraft time: 7,584 hours, 3,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED SMELLING FUMES IN AFT CABIN DURING DESCENT- REPEATED WRITE UP. C/W WORK CARD # 0550-2001 ISOLATION OF SMOKE AND FUMES UP TO STEP 10 AND STEP 11,13. ISOLATED FAINT FUMES TO #1 ENG. OPENED #1 ENGINE FOR INSP (341696) COMPLETED WORKCARD 0550-6001 STEP 1- 5 (341696) COMPLETED WORKCARD 0550-6001. WORKCARD 0550-2001 STILL TO DO (963884) REMAINING STEPS OF AMDS WK # 0550-2001 COMPLETE COMPLETED WORKCARD# 0550-2003. NO FINDINGS. C/W NO GO ODI PREVENTION STEPS. REF LOG #4596382 FOR BORO RESULTS. (LP# 4596379)
